# SDR ASAA2017010519265

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,783 hours, 10,679 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM156471
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,047 hours, 10,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL HEATER SERVO LEAKING FUEL.  ACFT GROUNDED.  REMOVED AND REPLACED SERVO FUEL HEATER IAW AMM 73-11-07-000-801-F00 AND AMM 73-11-07-400-801-F00.  OPS AND LEAK CHECKED GOOD, NO LEAKS NOTED.
